# SDR UPS01834704

- Difficulty date: January 11, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1265 LONGERON 35R LONGERON SPLICE CRACKED.  REMOVED LONGERON SPLICE IAW DC8 SRM 51-1-20D, RECEIVED NEW SPLICE P/N 3759258 -2N S/N TAG 0049957, LOCATED AND DRILLED NEW SPLICE IAW DC8 SRM 51-1 -24, INSTALLED IAW DC8 SRM 51-1-20D.
